# SDR MALA020614

- Difficulty date: October 17, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ELT WENT OFF DURING TAXI.
